Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 141, Number 9

The Eisenstein family
Robert F. Coleman.
Proc. Amer. Math. Soc. 141 (2013), 2945-2950
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068947
Triviality of some representations of $\operatorname{MCG}(S_{g})$ in $GL(n,\mathbb{C}), \operatorname{Diff}(S^{2})$ and $\operatorname{Homeo}(\mathbb{T}^{2})$
John Franks and Michael Handel.
Proc. Amer. Math. Soc. 141 (2013), 2951-2962
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068948
Ambidextrous objects and trace functions for nonsemisimple categories
Nathan Geer, Jonathan Kujawa and Bertrand Patureau-Mirand.
Proc. Amer. Math. Soc. 141 (2013), 2963-2978
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068949
A family of number fields with unit rank at least $4$ that has Euclidean ideals
Hester Graves and M. Ram Murty.
Proc. Amer. Math. Soc. 141 (2013), 2979-2990
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068950
Faithful representations of Leibniz algebras
Donald W. Barnes.
Proc. Amer. Math. Soc. 141 (2013), 2991-2995
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068951
Square complexes and simplicial nonpositive curvature
Tomasz Elsner and Piotr Przytycki.
Proc. Amer. Math. Soc. 141 (2013), 2997-3004
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068952
Universality of the lattice of transformation monoids
Michael Pinsker and Saharon Shelah.
Proc. Amer. Math. Soc. 141 (2013), 3005-3011
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068953
The Kaplansky condition and rings of almost stable range $1$
Moshe Roitman.
Proc. Amer. Math. Soc. 141 (2013), 3013-3018
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068954
The $a$-numbers of Jacobians of Suzuki curves
Holley Friedlander, Derek Garton, Beth Malmskog, Rachel Pries and Colin Weir.
Proc. Amer. Math. Soc. 141 (2013), 3019-3028
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068955
Operads of moduli spaces of points in $\mathbb{C}^{d}$
Craig Westerland.
Proc. Amer. Math. Soc. 141 (2013), 3029-3035
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068956
Variation of Hilbert coefficients
Laura Ghezzi, Shiro Goto, Jooyoun Hong and Wolmer V. Vasconcelos.
Proc. Amer. Math. Soc. 141 (2013), 3037-3048
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068957
A cohomological interpretation of Bogomolov’s instability
Gabriele Di Cerbo.
Proc. Amer. Math. Soc. 141 (2013), 3049-3053
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068958
Multialternating graded polynomials and growth of polynomial identities
Eli Aljadeff and Antonio Giambruno.
Proc. Amer. Math. Soc. 141 (2013), 3055-3065
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068959
On the volume set of point sets in vector spaces over finite fields
Le Anh Vinh.
Proc. Amer. Math. Soc. 141 (2013), 3067-3071
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068960
Partially overdetermined problem in some integral equations
Boqiang Lv, Fengquan Li and Weilin Zou.
Proc. Amer. Math. Soc. 141 (2013), 3073-3081
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068961
Novel criteria for exponential stability of functional differential equations
Pham Huu Anh Ngoc.
Proc. Amer. Math. Soc. 141 (2013), 3083-3091
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068962
Closed densely defined operators commuting with multiplications in a multiplier pair
Don Hadwin, Zhe Liu and Eric Nordgren.
Proc. Amer. Math. Soc. 141 (2013), 3093-3105
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068963
Uniform hyperbolicity along periodic orbits
Abbas Fakhari.
Proc. Amer. Math. Soc. 141 (2013), 3107-3118
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068964
Universality limits for entire functions
Mishko Mitkovski.
Proc. Amer. Math. Soc. 141 (2013), 3119-3124
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068965
Asymptotic behavior of solutions to a class of semilinear parabolic equations with boundary degeneracy
Chunpeng Wang.
Proc. Amer. Math. Soc. 141 (2013), 3125-3140
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068966
On the Kobayashi hyperbolicity of certain tube domains
Alan Huckleberry and Alexander Isaev.
Proc. Amer. Math. Soc. 141 (2013), 3141-3146
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068967
Reducibility of slow quasi-periodic linear systems
Jian Wu and Jiangong You.
Proc. Amer. Math. Soc. 141 (2013), 3147-3155
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068968
Uniform hyperbolic approximations of measures with non-zero Lyapunov exponents
Stefano Luzzatto and Fernando J. Sánchez-Salas.
Proc. Amer. Math. Soc. 141 (2013), 3157-3169
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068969
Sharp local lower $L^{p}$-bounds for Dyadic-like maximal operators
Antonios D. Melas, Eleftherios Nikolidakis and Theodoros Stavropoulos.
Proc. Amer. Math. Soc. 141 (2013), 3171-3181
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068970
Asymptotic stability of the wave equation on compact manifolds and locally distributed viscoelastic dissipation
Marcelo M. Cavalcanti, Valéria N. Domingos Cavalcanti and Flávio A. F. Nascimento.
Proc. Amer. Math. Soc. 141 (2013), 3183-3193
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068971
Semi-uniform sub-additive ergodic theorems for discontinuous skew-product transformations
Meirong Zhang, Zuohuan Zheng and Zhe Zhou.
Proc. Amer. Math. Soc. 141 (2013), 3195-3206
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068972
A note on the spaces of variable integrability and summability of Almeida and Hästö
Henning Kempka and Jan Vybíral.
Proc. Amer. Math. Soc. 141 (2013), 3207-3212
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068973
An embedding theorem
N. A. Chernyavskaya and L. A. Shuster.
Proc. Amer. Math. Soc. 141 (2013), 3213-3221
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068974
On different extremal bases for $\mathbb{C}$-convex domains
Nikolai Nikolov, Peter Pflug and Pascal J. Thomas.
Proc. Amer. Math. Soc. 141 (2013), 3223-3230
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068975
Convergence rate of EM scheme for SDDEs
Jianhai Bao and Chenggui Yuan.
Proc. Amer. Math. Soc. 141 (2013), 3231-3243
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068976
On Willmore surfaces in $S^{n}$ of flat normal bundle
Peng Wang.
Proc. Amer. Math. Soc. 141 (2013), 3245-3255
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068977
On prolongations of contact manifolds
Mirko Klukas and Bijan Sahamie.
Proc. Amer. Math. Soc. 141 (2013), 3257-3263
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068978
Codazzi tensors with two eigenvalue functions
Gabe Merton.
Proc. Amer. Math. Soc. 141 (2013), 3265-3273
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068979
Limitwise monotonic sequences and degree spectra of structures
Iskander Kalimullin, Bakhadyr Khoussainov and Alexander Melnikov.
Proc. Amer. Math. Soc. 141 (2013), 3275-3289
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068980
Order-distance and other metric-like functions on jointly distributed random variables
Ehtibar N. Dzhafarov and Janne V. Kujala.
Proc. Amer. Math. Soc. 141 (2013), 3291-3301
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068981
On contractible orbifolds
Alexander Lytchak.
Proc. Amer. Math. Soc. 141 (2013), 3303-3304
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068982
Spectral geometry of cosmological and event horizons for Kerr-Newman-de Sitter metrics
Martin Engman and Gerardo A. Santana.
Proc. Amer. Math. Soc. 141 (2013), 3305-3311
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3068983